I posted 9 days ago with my situation of debating with my GP about the dosage of Thyroxine to take. I was happiest on a slightly higher dose but they questioned my TSH level of 0.01. After discussion the GP decided to get advice from an endo. I have access to my medical records and basically they have replied saying that they didn't think such a small change in meds would be the reason why I feel so bad. They would like the GP to aim for 1.0 TSH but that they would suggest ok with my current level if I am aware of the risks of atrial fibrillation and osteoporosis. I add the following quote and this is what I am wondering about...
A combination of Levothyroxine and Triiodothyronine may have some benefits in a small number of individuals but generally the results are disappointing and it certainly doesn't conform to international guidance.
I have found a significant number of individuals who have conflated the symptoms of oestrogen deficiency and hypothyroidism and I wonder whether you have considered this possibility. I hope this is helpful.
I haven't actually seen the GP yet - have an appointment booked but just to add in that I was taken off the mini pill in January as they weren't happy for me to be on it any longer at my age. So am wondering if this could be the oestrogen deficiency he describes?
Basically I feel a lot better since going back on my old dosage before they messed it around, but my head is still thick, concentration and confusion better but still poor. Didn't mention this before but I also have pins and needles and numbness particularly during the night or when I bend my arms up for a while like looking at my mobile or holding a phone for too long. May not be related but worth a mention.
Hoping someone can help, I am really grateful for whatever info I can get.